# SDR AUS20030757

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Doubler
- Part number: 51310244
- Condition: Corroded
- Location: Vertical Stab
- Part time: 16,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER FORWARD SPAR DOUBLER ASSEMBLY CONTAINED EXFOLIATION CORROSION.
